| Model Number |
R08080C80 |
| Medical Device Problem Codes |
Material Discolored (1170); Failure to Seal (4070)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/17/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.Therefore, the reported event could not be confirmed and the root cause could not be determined.No evidence of the graft discoloring or failing was provided.Review of the ifu found the following information related to the closure of the device after needle puncture: anastomose the graft as perpendicular to the axillary artery as possible to minimize stress.The anastomotic angle should be as small as possible and should not exceed 25° relative to the cut edge of the graft.As stated in the complaint, a 23 gauge needle was used at an angle of 30 degrees.This exceeds the recommended angle of 25 degrees, which could have caused difficulty in the closure of the needle puncture that was reported.The lot history record for the device was reviewed, no issues were found during manufacturing or packaging that would cause or contribute to the reported event.Additionally, we have not received any reports of similar issues occurring for this lot.
Event or Problem Description
It was reported lifespan eptfe vascular graft moistens and discolors to red after implantation.Furthermore, there is no spontaneous closure of needle puncture after deairing even after pressure for more than 30 minutes.A gauge 23 needle angulated to 30 degrees was used during deairing.Graft was anastomosed to the axillary artery right to the right femoral artery.Crossover bypass femoral artery to femoral artery done.